Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 45, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 7, 2012, 5:09 PM MDT for Morgan County, Colorado. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2012, 5:09 PM MDT (23:09 UTC)
- Expired
- Jun 7, 2012, 6:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Morgan County, CO
The radar
The Denver radar (KFTG), 73 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:20 PM MDT | HAIL 1 | 1 Sse Fort Morgan, CO | |
| Jun 7, 5:20 PM MDT | HAIL 1.5 | Fort Morgan, CO | |
| Jun 7, 5:26 PM MDT | TSTM WND GST 60 | 1 S Fort Morgan, CO | TREE BRANCHES DOWN |
| Jun 7, 5:26 PM MDT | HAIL 1.5 | 1 S Fort Morgan, CO | |
| Jun 7, 5:30 PM MDT | HAIL 2.75 | 3 N Fort Morgan, CO | |
| Jun 7, 5:53 PM MDT | HAIL 1.5 | Snyder, CO | |
| Jun 7, 5:57 PM MDT | HAIL 1.75 | 1 Sse Fort Morgan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:46 AM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS55 KBOU 072309
SVRBOU
COC087-080000-
/O.NEW.KBOU.SV.W.0045.120607T2309Z-120608T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
509 PM MDT THU JUN 7 2012
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 600 PM MDT
* AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF ADENA SCHOOL...OR 9
MILES SOUTHWEST OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWELVE-MILE
CORNER...SNYDER...LOG LANE VILLAGE...HILLROSE...FORT MORGAN...BRUSH
AND ADENA SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4017 10407 4029 10403 4041 10389 4035 10349
4007 10362 4000 10374 4006 10410
TIME...MOT...LOC 2309Z 208DEG 24KT 4017 10388
WIND...HAIL <50MPH 1.50IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:25 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 7, 3:25 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 325 PM MDT THU JUN 7 2012 .SHORT TERM...INITIAL SHORTWAVE KICKED OFF STORMS EARLIER THIS AFTERNOON FROM THE FOOTHILLS AND MOVED EAST. A BIT OF STABILIZING SEEMS TO HAVE OCCURRED ON THE BACKSIDE. DENVERS EXTRA 19Z SOUNDING SHOWS PRECIPITABLE WATER ABOUT A THIRD OF AN INCH HIGHER THAN YESTERDAY...CAPE OF 2500 J/KG AND A CAP EXISTING 700 MB. THIS MORNINGS CLOUD COVER AND THE HIGHER DEWPOINTS MAY BE INHIBITING CONVECTION THIS AFTERNOON. TEMPERATURES WILL NEED TO WARM MORE IN ORDER TO BREAK THAT CAP...CURRENTLY THINKING WE MAY BARELY REACH CONVECTIVE TEMPS. HOWEVER CONVECTION IN WYOMING CONTINUES AS THEY ARE CLOSER TO THE UPPER SHORTWAVE TROUGH. CURRENT OBSERVATIONS SHOW THIS ACTIVITY STARTING TO PUSH SOUTH AND SEVERAL RUNS OF THE MESOSCALE MODELS HAVE BEEN SHOWING THIS TREND AS WELL. THIS MAY MEAN A LATER ROUND OF CONVECTION FOR NORTHEASTERN COLORADO AS THESE STORMS AND OUTFLOWS MAY HELP KICK STORM OFF TO BREAK THE CAP. IF AND WHEN THESE STORMS FORM...THEY WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER...OUTFLOW WINDS OVER 60 MPH AND POSSIBLY A FEW TORNADOES. DRIER AIR WILL BE MOVING IN FROM THE WEST TONIGHT AND INTO TOMORROW. THERE IS A SLIGHT CHANCE AFTER THE RAIN TONIGHT TO SEE PATCHY FOG OVER THE EASTERN PLAINS NEAR SUNRISE...EXPECTED TO DISSIPATE QUICKLY AFTER SUNRISE. SOUTHWEST FLOW ALOFT WILL BRING IN WARMER TEMPERATURES WITH THE DRIER AIR AND SHOULD SEE MOSTLY CLEAR SKIES. HOWEVER AIRMASS WILL STILL HAVE SOME INSTABILITY SO ANY MOISTURE LEFT COULD FIRE OFF ISOLATED SHOWERS OR THUNDERSTORMS. KEPT IN THE SLIGHT CHANCE POPS FOR TOMORROW. ANOTHER CONCERN FOR TOMORROW WILL BE FOR CRITICAL FIRE WEATHER CONDITIONS AS HUMIDITIES LOWER TO BELOW 15 PERCENT IN THE HIGH COUNTRY. AS THE SOUTHWEST FLOW STRENGTHENS DURING THE AFTERNOON...THE HIGHER TERRAIN MAY SEE CONDITIONS NEAR RED FLAG CRITERIA...BUT DO NOT THINK IT WILL LAST LONG OR BE WIDESPREAD. WILL NOT ISSUE HIGHLIGHTS. .LONG TERM...DRY AND WARM WEATHER FOR THE FIRST HALF OF THE WEEKEND WILL BRING A RETURN OF FIRE WEATHER CONCERNS...AT LEAST TO THE MOUNTAINS. MOUNTAIN AREAS STILL HAVE NOT RECEIVED MUCH PRECIPITATION SO THAT THE HIGH TEMPERATURES...LOW HUMIDITIES AND INCREASING WINDS ON SATURDAY WILL PRODUCE VERY HIGH FIRE CONDITIONS SATURDAY AFTERNOON. THE STATE WILL BE UNDER INCREASING SOUTHWEST FLOW ALOFT AHEAD OF AN APPROACHING UPPER TROUGH. THE UPPER TROUGH WILL PASS OVER THE STATE SUNDAY MORNING...BRINGING COOLER TEMPERATURES TO THE FORECAST AREA SUNDAY. THE UPPER TROUGH WILL BE LACKING IN MOISTURE...SO THE COOLER TEMPERATURES WILL BE THE ONLY IMPACT AS IT MOVES BY. TEMPERATURES AROUND NORMAL WILL CONTINUE INTO EARLY NEXT WEEK AS WESTERLY FLOW ALOFT CONTINUES ACROSS THE COUNTRY. MOISTURE AND INSTABILITY ARE EXPECTED TO GRADUALLY RETURN TO THE PLAINS BY THE MIDDLE OF NEXT WEEK...BRINGING BACK THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS. LOOKS LIKE SUMMER IS HERE TO STAY. && .AVIATION...EXPECT TO SEE CONVECTION TO INCREASE AGAIN AFTER 22Z AS HEATING BEGINS TO MAX. OTHERWISE...CONVECTION FROM WYOMING SEEMS TO BE MAKING A PUSH SOUTH TOWARD THE STATE. EITHER WAY...EXPECTING A CHANCE TO SEE MORE TS THIS EVENING. WITH MORE MOISTURE IN THE AIR...CEILINGS UNDER TS WILL BE AROUND 5K AGL. STILL A CHANCE FOR STRONG ERRATIC OUTFLOW WINDS AND HAIL. EXPECTING THIS ACTIVITY TO DECREASE IF NOT DIMINISH BY MIDNIGHT. WARMER AND DRIER AIR TOMORROW WILL ALLOW FOR VFR CONDITIONS ALL DAY. && .HYDROLOGY...THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON INTO THE EVENING. HIGHER MOISTURE LEVELS WILL MAKE THESE STORMS CAPABLE OF HIGHER RAINRATES. MOST OF THE STORMS WILL BE PRODUCING UP TO TWO TENTHS OF RAIN IN AN HOUR...THOUGH IF A STRONGER STORM FORMS...COULD SEE A COUPLE INCHES IN LESS THAN AN HOUR. THESE STORMS WILL BE MOVING EAST AT NEAR 20 MPH. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ040-041. FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR COZ211>214-217-218. && SHORT TERM...KRIEDERMAN LONG TERM....DANKERS AVIATION...KRIEDERMAN
Hazardous weather outlook, Jun 7, 11:22 AM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1122 AM MDT THU JUN 07 2012 COZ030>051-081200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1122 AM MDT THU JUN 07 2012 ...FLASH FLOOD WATCH THIS AFTERNOON AND EVENING FOR THE SOUTHERN DENVER SUBURBS AND NORTHERN DOUGLAS COUNTY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. THUNDERSTORMS WILL LINGER AFTER MIDNIGHT ACROSS PARTS OF EASTERN COLORADO. SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE TODAY WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 70 MPH. A COUPLE OF WEAK TORNADOES WILL ALSO BE POSSIBLE. INITIAL STORM DEVELOPMENT WILL BE OVER THE FOOTHILLS...BUT MOST OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO OCCUR OVER THE PLAINS. HIGH LEVELS OF MOISTURE ARE PRESENT ACROSS THE NORTHEAST PLAINS TODAY WHICH MEANS THAT HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS AND MAY PRODUCE FLASH FLOODING. THE FLASH FLOOD WATCH FOR SOUTHERN PARTS OF DENVER AND NORTHERN DOUGLAS COUNTY IS DUE TO WET SOILS FROM LAST NIGHTS HEAVY RAIN. IF THUNDERSTORMS DEVELOP OVER THESE AREAS...RUNOFF WILL DEVELOP QUICKLY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARMER AND DRIER CONDITIONS WILL DEVELOP FRIDAY AND SATURDAY...WITH AN INCREASING WESTERLY FLOW ALOFT OVERHEAD. THERE WILL STILL BE ENOUGH LOW LEVEL MOISTURE PRESENT TO PRODUCE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...MAINLY OVER THE NORTHEAST PLAINS. A FEW STORMS COULD AGAIN BE SEVERE. IT WILL BE BREEZY...HOT AND DRY ON SATURDAY AHEAD OF AN APPROACHING COLD FRONT. FIRE DANGERS WILL INCREASE OVER THE FOOTHILLS BECAUSE OF THE DRY WINDS. IT WILL BE COOLER SUNDAY THROUGH WEDNESDAY WITH A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. KRIEDERMAN/DANKERS
In the hours before
Local storm report, Jun 7, 4:38 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
438 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 1 W LEADER 39.90N 104.08W
06/07/2012 M1.50 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 7, 4:57 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 4 ESE BYERS 39.69N 104.16W
06/07/2012 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0431 PM HAIL 1 W LEADER 39.90N 104.08W
06/07/2012 M1.50 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 S HOYT 39.98N 104.07W
06/07/2012 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 48 min |
| Jun 6, 6:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Douglas, Elbert | 54 min |
| Jun 6, 6:30 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 90 min |
| Jun 6, 6:35 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Douglas, Elbert | 40 min |
| Jun 6, 7:07 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 38 min |
| Jun 6, 7:16 PM MDT | Flash Flood Warning | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 44 min |
| Jun 6, 7:25 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 35 min |
| Jun 6, 7:42 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 33 min |
| Jun 6, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 6, 7:44 PM MDT | Tornado Warning | BOU | Arapahoe | 31 min |
| Jun 6, 7:56 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 49 min |
| Jun 6, 8:05 PM MDT | Tornado Warning | BOU | Douglas | 25 min |
| Jun 6, 8:13 PM MDT | Areal Flood Advisory | BOU | Douglas | 92 min |
| Jun 6, 8:30 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 30 min |
| Jun 6, 8:37 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 6, 8:38 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 52 min |
| Jun 6, 9:00 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 45 min |
| Jun 6, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 51 min |
| Jun 6, 9:53 PM MDT | Flash Flood Warning | BOU | Larimer | 82 min |
| Jun 6, 10:25 PM MDT | Flash Flood Warning | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 6, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 32 min |
| Jun 6, 11:02 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 43 min |
| Jun 6, 11:30 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 6, 11:34 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 41 min |
| Jun 6, 11:50 PM MDT | Tornado Warning | BOU | Denver, Jefferson | 25 min |
| Jun 7, 12:16 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 44 min |
| Jun 7, 12:30 AM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Jefferson | 90 min |
| Jun 7, 12:52 AM MDT | Flash Flood Warning | BOU | Arapahoe, Denver, Jefferson | 3 hr |
| Jun 7, 12:56 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas | 33 min |
| Jun 7, 1:39 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Denver, Douglas, Elbert, Jefferson | 7 hr |
| Jun 7, 8:43 AM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 4 hr |
| Jun 7, 10:47 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Broomfield, Denver, Douglas, Elbert | 13 hr |
| Jun 7, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 53 min |
| Jun 7, 4:25 PM MDT | Fire Weather Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Larimer and 2 more | 23 hr |
| Jun 7, 4:51 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 39 min |
| Jun 7, 5:06 PM MDT | Tornado Warning | BOU | Arapahoe | 24 min |
| Jun 7, 5:28 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 32 min |
| Jun 7, 5:49 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington, Weld | 41 min |
| Jun 7, 5:54 PM MDT | Tornado Warning | BOU | Elbert | 36 min |
| Jun 7, 5:59 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.